# SDR COMA2010062890004

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 6,581 hours, 4,122 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM MEM RECEIVED LEFT BLEED DUCT WARNING MSG.  EMERGENCY DECLARED, A/C RETURNED TO MEM AND LANDED SAFELY.  INTEGRATED MDC AND FOUND LEFT BLEED LOOP MT 225L FLAGGED.  INSPECTED LOOP FOR DEFECTS NONE FOUND.  RAN BOTH A/C PACKS AND BOTH ENGINES, THEN RAN ANTI-ICE SYSTEM, NO DEFECTS NOTED.  OPS CHECK GOOD.
